MAUDE Adverse Event Report: ACCLARENT, INC. ACCLARENT BALLOON INFLATION DEVICE; INSTRUMENT, ENT MANUAL SURGICAL

ACCLARENT, INC. ACCLARENT BALLOON INFLATION DEVICE; INSTRUMENT, ENT MANUAL SURGICAL
Catalog Number BID30
Medical Device Problem Code Contamination of Device Ingredient or Reagent (2901)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer ref#: (b)(4).Section d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.One photo accompanied the complaint file.In said photo, white residues can be observed on the distal body of the inflation device.No other deficiencies can be identified as the rest of the device is not shown in the photo.A manufacturing record evaluation was performed, and no non-conformances related to the reported complaint condition were identified.The customer complaint was confirmed.This investigation was performed based only on the photo provided.At the moment, the availability for return of the device remains unknown; however, if the device returns, an assessment will be performed as per the conditions of the device returned.Multiple attempts to obtain additional information were unsuccessful.If information is provided at a later date, the file will be reopened and processed accordingly.As part of acclarent's quality process all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.Missing information from this report is identified as blank; this information was not provided in the reported event or available at the time of report submission.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by acclarent, or its employees that the report constitutes an admission that the product, acclarent, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by a healthcare professional, when the packaging of an acclarent balloon inflation device (bid30, lot unknown) was opened, it had a residue on it (as seen in the photos).No additional information is available.

Brand Name
ACCLARENT BALLOON INFLATION DEVICE
Common Device Name
INSTRUMENT, ENT MANUAL SURGICAL
Manufacturer (Section D)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer (Section G)
ACCLARENT, INC.
31 technology drive
irvine CA 92618
Manufacturer Contact
henry boden
31 technology dr
irvine, CA 92618
9497882078
MDR Report Key22029199
Report Number3005172759-2025-00034
Device Sequence Number8260723
Product Code LRC
UDI-Device Identifier10705031063570
UDI-Public(01)10705031063570
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052198
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberBID30
Device Lot Number96375268
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2025
Initial Report FDA Received Date05/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown